# SDR 29GA94232070213A

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,704 hours, 41,312 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: P161J161327
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT INDICATE GREEN, MANUAL GEAR EXTENSION PERFORMED.  RESECURED LOOSE CONNECTORS AT NOSE GEAR ACTUATOR AND REPLACED ANNUNCIATOR LAMPS OPS CHECK ALL INDICATIONS NORMAL.  TEST FLIGHT SATISFACTORY.
